# SDR CVM2006F00001

- Difficulty date: June 1, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N8186
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258604
- Engine: Garrtt TFE7315BR
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Exting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: 060003  - AFTER A DISCREPANCY OF WIRE BUNDLE CHAFING ON THE AFT MAIN ENGINE FIRE EXTINGUISHER DISCHARGE LINE WAS FOUND ON LIKE MODEL AC IN OUR FLEET, AN INSPECTION OF THE SAME WIRE BUNDLE WAS PERFORMED ON THIS AIRFRAME.  THE INSPECTION FOUND THAT THE WIRE BUNDLE WAS CONTACTING THE EXTINGUISHER DISCHARGE LINE NEXT TO WHERE LINE CONNECTS TO BOTTLE.  INSPECTED WIRE BUNDLE AND FOUND EVIDENCE OF LIGHT CONTACT, HOWEVER THERE WAS NO DAMAGE TO CONSIDER RELEASING A BULLETIN TO NOTIFY OTHER OPERATORS OF WHAT COULD POTENTIALLY BECOME A FIRE HAZARD IN THE AFT BAY.  SECURED WIRE BUNDLE AWAY FROM DISCHARGE LINE TO PREVENT ANY FURTHER CONTACT.  (K)
